MathSciNet Relay Station
MathSciNet bibliographic data
MR779455 (86h:60164) 60J65 (60G48)
Williams, R. J. Reflected Brownian motion in a wedge: semimartingale property. Z. Wahrsch. Verw. Gebiete 69 (1985), no. 2, 161–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement